Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A simplified treatment of the regular singular point


Author: George D. Birkhoff
Journal: Trans. Amer. Math. Soc. 11 (1910), 199-202
MSC: Primary 34M35
DOI: https://doi.org/10.1090/S0002-9947-1910-1500860-4
MathSciNet review: 1500860
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34M35

Retrieve articles in all journals with MSC: 34M35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500860-4
Article copyright: © Copyright 1910 American Mathematical Society